Stabilization of the cohomology of thickenings.pdf (565.16 kB)
Download file

Stabilization of the cohomology of thickenings

Download (565.16 kB)
journal contribution
posted on 15.04.2022, 15:49 authored by Bhargav Bhatt, Manuel Blickle, Gennady Lyubeznik, Anurag K Singh, Wenliang ZhangWenliang Zhang
For a local complete intersection subvariety X = V (I) in ℙn over a field of characteristic zero, we show that, in cohomological degrees smaller than the codimension of the singular locus of X, the cohomology of vector bundles on the formal completion of ℙn along X can be effectively computed as the cohomology on any sufficiently high thickening Xt = V (It); the main ingredient here is a positivity result for the normal bundle of X. Furthermore, we show that the Kodaira vanishing theorem holds for all thickenings Xt in the same range of cohomological degrees; this extends the known version of Kodaira vanishing on X, and the main new ingredient is a version of the Kodaira- Akizuki-Nakano vanishing theorem for X, formulated in terms of the cotangent complex.

History

Citation

Bhatt, B., Blickle, M., Lyubeznik, G., Singh, A. K.Zhang, W. (2019). Stabilization of the cohomology of thickenings. American Journal of Mathematics, 141(2), 531-561. https://doi.org/10.1353/ajm.2019.0013

Publisher

Project Muse

Language

en

issn

0002-9327

Usage metrics

Read the peer-reviewed publication

Categories

Exports